# SDR HYIA20160818001

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N26156
- Make and model: Cessna 402C
- Aircraft serial: 402C0112
- Aircraft time: 22,072 hours, 13,957 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Burned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN ELECTRICAL BURNING ODOR IN THE CABIN.  MAINTENANCE INSPECTED AND FOUND WEATHER RADAR INDICATOR HAS BURNED INTERNAL CONNECTOR.  PULLED AND COLLARED THE CIRCUIT BREAKER.
